# SDR ASOA2014062310718

- Difficulty date: May 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,952 hours, 17,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK IN THE RT TRU SUPORT, OTBD OF THE HYD ACCUMULATOR PRESSURE GAGES.  COMPLIED WITH EC/TC REO 670-53-11-509 AND GREO 670-53-11-509, REV.
